What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 2, 3:09 PM EST, 51 minutes earlier.
Area forecast discussion, Jun 2, 3:09 PM EST, 51 minutes before
Area Forecast Discussion
National Weather Service Miami FL
Issued by National Weather Service Austin/San Antonio TX
409 PM EDT Tue Jun 2 2020
.Short Term...
This afternoon into Wednesday...
A weak frontal boundary across the area and the local sea breeze
effect will continue to generate scattered to numerous showers and
scattered thunderstorms mainly over the central and western parts
of South Florida through this evening. Can't rule out a few
thunderstorms affecting the northern part of Palm Beach County
for the early evening period as the front slowly pushes to the
north. With the boundary seating over the area for the tonight
period into Wednesday morning, decided to go with a slight chance
for showers mainly over parts of Palm Beach County. Can't rule out
a passing shower or two over Broward and Miami-Dade late tonight
but with low confidence of occurring based on model guidance,
kept PoPs less than 10 percent for the period.
Isolated showers and even a thunderstorm or two return on
Wednesday to affect mainly the central and western parts of South
Florida mainly during the afternoon period.
Thursday into Thursday night...
Showers and thunderstorms will be increasing during this period
as increased tropical moisture arrives to the area.
.Long Term...
Friday through Monday...
All eyes turn towards the Gulf of Mexico as tropical storm
Cristobal enters the middle of the Gulf by Saturday. The National
Hurricane Center has the tropical storm slowly moving to the
north on Sunday. At this time, the only impact this tropical
cyclone will bring to the area is increased moisture for
scattered showers and thunderstorms mainly Sunday into Monday of
next week.
&&
.Marine...
Winds will remain from the east to southeast through the week,
as the speeds will be increasing to 10 to 15 knots over most of
the Atlantic waters, except 15 to 20 knots in the Atlantic waters
tonight into Tuesday. This will allow for the seas to remain below
3 feet over most of South Florida waters, except for the Atlantic
waters where the seas should get up to 2 to 5 feet. Therefore, an
SCEC will be issued for the Atlantic waters tonight.
&&
.Aviation...
Scattered convection continues this afternoon, with better
coverage noted for terminals along and north of I-75, especially
over the central and western portions of the area. We will continue
to mention either VCSH or VCTS through this afternoon for all sites.
We did opt for a few TEMPO groups through roughly 23Z for MVFR
cigs and vsbys in SHRA to account for recent radar trends.
Coverage of showers and storms should decrease by mid-evening with
the loss of daytime heating. Fairly light east winds around 10kt
or less are expected late evening and overnight along with SCT
clouds in the 2-3k AGL range. By mid morning tomorrow, winds will
veer slightly and increase after 15Z. We will also mention VCSH
for most sites, with models indicating the chance for higher
coverage of showers and storms near PBI.
&&
.Beach Forecast...
East wind in the 15 knot range, along with low tide around midday,
will lead to a continuation of a high risk of rip currents at the
Atlantic beaches through Wednesday. The rip current risk remains
elevated for most of the week due to East to southeast winds around
15 knots and established rip current channels.
&&
.Preliminary Point Temps/PoPs...
West Palm Beach 75 85 75 85 / 30 30 60 90
Fort Lauderdale 77 85 77 84 / 10 10 70 80
Miami 77 86 76 85 / 10 10 70 80
Naples 73 87 73 84 / 50 40 80 90
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Wednesday evening for FLZ168-172-
173.
AM...None.
GM...None.
&&
Aviation...99/TDY
Beach Forecast...99/TDY
Short Term...99/TDY
Long Term...99/TDYHazardous weather outlook, Jun 2, 2:56 PM EST, 1 hour 4 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
Issued by National Weather Service Austin/San Antonio TX
356 PM EDT Tue Jun 2 2020
AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
030800-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
356 PM EDT Tue Jun 2 2020
...High Risk of Rip Currents Atlantic Beaches...
...Scattered Thunderstorms and Localized Flooding...
This hazardous weather outlook is for South Florida.
.DAY ONE...THIS AFTERNOON AND TONIGHT
Rip currents: There is a high risk of rip currents at the Atlantic
beaches this afternoon and tonight.
Thunderstorms: Scattered showers and thunderstorms will continue
through the remainder of today across most of south Florida.
Waterspouts: Isolated waterspouts are possible over the Gulf of
Mexico waters, Lake Okeechobee and the Palm Beach County waters.
Flooding: Locally heavy rainfall over Palm Beach County, as well as
interior and Gulf coast areas, may lead to flooding of urban and
poorly drained areas.
Waves: Seas could occasionally reach 6 to 8 feet off the Palm Beach
County coast today.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
Thunderstorms will gradually increase in coverage area wide Wednesday
through the remainder of the week and the first part of the weekend.
Periods of locally heavy rainfall could result in flooding in some
areas over the next several days. Gusty winds may also accompany the
stronger thunderstorms, especially late this week and this weekend.
The risk of rip currents will remain elevated at the Atlantic beaches
for the remainder of the week and upcoming weekend. The rip current
risk may also increase at the Gulf beaches this weekend.
.SPOTTER INFORMATION STATEMENT...
Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.
For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jun 2, 3:06 PM EST, 54 minutes before
Special Weather Statement
National Weather Service Miami FL
406 PM EDT Tue Jun 2 2020
FLZ069-070-022045-
Coastal Collier County FL-Inland Collier County FL-
406 PM EDT Tue Jun 2 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
445 PM EDT...
* At 406 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Golden Gate, or near Golden
Gate Estates. This storm was nearly stationary.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Naples, Marco Island, Golden Gate Estates, Naples Park, Belle
Meade, Marco Island Airport, Orangetree, Naples Manor, Golden Gate,
East Naples, Lely Resort, West Toll Gate On Alligator Alley,
Vineyards, North Naples, Pelican Bay, Lely, Rookery Bay Aquatic
Preserve, Quail Creek Estate, Key Marco and Fiddlers Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
2634 8166 2628 8149 2583 8170 2589 8179
2600 8184
TIME...MOT...LOC 2006Z 034DEG 4KT 2621 8168
SPMSpecial weather statement, Jun 2, 3:17 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Miami FL
417 PM EDT Tue Jun 2 2020
FLZ069-070-075-022045-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
417 PM EDT Tue Jun 2 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLLIER COUNTY
UNTIL 445 PM EDT...
* At 417 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Carnestown, or over Everglades
City, moving southwest at 5 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Chokoloskee, Everglades City, Plantation Island, Carnestown,
Copeland, Big Cypress National Preserve, Cape Romano Aquatic
Preserve, Fakahatchee Strand State Preserve, Jerome, Deep Lake and
Port Of The Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2610 8143 2599 8111 2572 8134 2573 8135
2575 8141 2579 8144 2578 8148 2588 8157
TIME...MOT...LOC 2017Z 049DEG 4KT 2588 8135
SPMSpecial weather statement, Jun 2, 3:41 PM EST, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
441 PM EDT Tue Jun 2 2020
FLZ069-022100-
Coastal Collier County FL-
441 PM EDT Tue Jun 2 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLLIER COUNTY UNTIL
500 PM EDT...
* At 441 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Naples, moving southwest at 10
mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Naples, Naples Manor, East Naples, Lely Resort, North Naples,
Pelican Bay and Lely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2623 8185 2625 8181 2611 8169 2598 8184
2600 8184
TIME...MOT...LOC 2041Z 057DEG 7KT 2616 8179
SPM